What is the abnormality in my vision after a deodrant spray in eye?
So i was stupid and got deodorant in my eye. It is dove cool essentials 48 hour protection, and it is in my eye. I have flushed my eye, and my vision isn t normal. I have no idea what to do, and my mother thinks that it isn t a big deal because they test this stuff on animals, you willl be fine ....
Underarm soreness due to excess use of deodorant
i use a lot of deodorant. i have a fear of stinking of BO so i use it alot but i have a red rash under my armpit or wherever i use the deodorant and when i do use it, it burns really bad like almost makes me wanna cry. ive tried many different kinds of deodorant and i sometimes use lotion under...
Have bad breath and acid reflux. Taken nasal spray, probiotic zinc. Help
I have suffered with bad breath for years I tired everything OTC and if it was on the internet had a good dental exam had a ENT appt yesterday he said everything was good and I was one of those and ordered nasal spray.I have acid reflux so I stopped most everything red meat sugar dairy for months...
Are there any counter spray medications for cluster headaches?
my husband has cluster headaches...is there a over the counter spray he can take for some relief of this...?? he is taking...sumpatripan/tablet form....verapamil and topiramate......he needs some relief...they are so bad...he goes back to the dr tues...but please tell me there is some kind of...
Can you please tell my why my 6 year old son has smelly arm pits?
These are areas of skin fold where the sweat accumulated and bacterias grow due to the moisture conditions.
Growth of the bacterias causes bad odour of the axilla(Armpit).
Good personal hygiene and deodorant with help in this case.
I m suffering from excessive sweatin in hands n palms
Is usually a response to stress, when nerve functioning is altered. Medicines are available but have a lot more side-effects. Can try rubbing or spraying deodorant on your palms. Get tested for diabetes.
Ok after i have my period i get really ichy in my vagina and but area then after the ichy comes a really bad odor ive used yeast infection creams sprays
It looks like you are suffering from vaginitis which is nothing but infection of the vagina. I advice you to get a vaginal swab for culture and treatment with antibiotics like Ciprofloxacin for a period of two weeks. Please do not ignore this as it could lead to complications
I hope I was of help
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions